We prove two versions of a boundary Harnack principle in which the constants do not depend on the domain by using probabilistic methods.
This is a preview of subscription content,to check access.
Access this article
Aikawa, H.: Boundary Harnack inequality and Martin boundary for a uniform domain. J. Math. Soc. Jpn. 53, 119–145 (2001)
Aikawa, H.: Equivalence between the Boundary Harnack Principle and the Carleson estimate. Math. Scand. 103(1), 61–76 (2008)
Aikawa, H., Hirata, K., Lundh, T.: Martin boundary points of a John domain and unions of convex sets. J. Math. Soc. Jpn. 1, 58 (2006)
Ancona, A.: Principle de Harnack á la frontiére et theoreme de Fatou pour un opérateur elliptique dans un domain lipschitzien. Ann. Inst. Fourier (Grenoble) 28(4), 169–213 (1978)
Bass, R.F.: Probabilistic Techniques in Analysis. Springer, New York (1995)
Bass, R.F., Burdzy, K.: A boundary Harnack principle in twisted Hölder domains. Ann. of Math. (2) 134(2), 253–276 (1991)
Banuelos, R., Bass, R.F., Burdzy, K.: Hölder domains and the boundary Harnack principle. Duke Math. J. 64, 195–200 (1991)
Bogdan, K., Kulczycki, T., Kwaśnicki, M.: Estimates and structure of α-harmonic functions. Probab. Theory Relat. Fields 140(3–4), 345–381 (2008)
Dahlberg, B.E.: Estimates of harmonic measure. Arch. Rational Mech. Anal. 65, 275–282 (1977)
Jerison, D.S., Kenig, C.E.: Boundary behavior of harmonic functions in non-tangentially accessible domains. Adv. Math. 46, 80–147 (1982)
Lierl, J.: Scale-invariant boundary Harnack principle in inner uniform domains in fractal-type spaces. Potential Anal. 43(4), 717–747 (2015)
Lierl, J., Saloff-Coste, L.: Scale invariant boundary Harnack principle in inner uniform domains. Osaka J. Math. 51, 619–656 (2014)
Masson, R: The growth exponent for planar loop-erased random walk. Electron. J. Probab. 14(36), 1012–1073 (2009)
Mörters, P., Peres, Y.: Brownian Motion (Cambridge Series in Statistical and Probabilistic Mathematics). Cambridge University Press, Cambridge (2010)
Wu, J.-M.G.: Comparisons of kernel functions, boundary Harnack principle and relative Fatou theorem on Lipschitz domains. Ann. Inst. Fourier (Grenoble) 28(4), 147–167 (1978)
The first named author, Martin T. Barlow, was partially supported by NSERC (Canada). The second named author, Deniz Karlı, was partially supported by NSERC (Canada) and partially by the BAP grant, numbered 20A101, at the Işık University, Istanbul, Turkey. We thank our referees for their comments, and in particular one referee for suggesting a considerable simplification of our proof of Theorem 2. We also thank Pınar KarlıAkgün for drawing the figures in this manuscript.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Research partially supported by NSERC (Canada) and BAP 20A101 Grant of Işık University (Turkey).
About this article
Cite this article
Barlow, M.T., Karli, D. Some Boundary Harnack Principles with Uniform Constants. Potential Anal 57, 433–446 (2022). https://doi.org/10.1007/s11118-021-09922-3